# SDR USAA2009090392369

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N964UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 2,431 hours, 2,065 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK ON RIGHT SKIN OF VERTICAL STABILIZER AT RIB 12, S09R.  REPAIRED RIGHT SKIN OF VERTICAL STABILIZER AT RIB 12, S09R IAW US AIRWAYS EA 101390C.
